# SDR CAL960135

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Chord
- Condition: Corroded
- Location: Bs 1176.9
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND BULKHEAD REINFORCEMENT CHORD CORRODED ON RIGHT OUTBOARD END AT BS 1176.9.  THE CORRODED SECTION OF CHORD WAS REMOVED.  A NEW CHORD ANGLE BRACKET REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-6, 51-40-3, 51-40-4, 51-10-1, 51-10-2, AND MM 51-20-0.  (M)
